# SDR AALA202004169012

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 17,692 hours, 6,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON R4 DOOR INNER DOSSR SILL BEAM BETWEEN FR 67 AND FR 68 AT S23R. REPAIRED DOOR SILL BEAM PER SRM 53-41-14-300-001.
